Multimodal cycles with linear map having exactly one fixed point.

Mulvey, Irene

International Journal of Mathematics and Mathematical Sciences (2001)

  • Volume: 25, Issue: 11, page 753-756
  • ISSN: 0161-1712

How to cite

top

Mulvey, Irene. "Multimodal cycles with linear map having exactly one fixed point.." International Journal of Mathematics and Mathematical Sciences 25.11 (2001): 753-756. <http://eudml.org/doc/44726>.

@article{Mulvey2001,
author = {Mulvey, Irene},
journal = {International Journal of Mathematics and Mathematical Sciences},
language = {eng},
number = {11},
pages = {753-756},
publisher = {Hindawi Publishing Corporation, New York},
title = {Multimodal cycles with linear map having exactly one fixed point.},
url = {http://eudml.org/doc/44726},
volume = {25},
year = {2001},
}

TY - JOUR
AU - Mulvey, Irene
TI - Multimodal cycles with linear map having exactly one fixed point.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2001
PB - Hindawi Publishing Corporation, New York
VL - 25
IS - 11
SP - 753
EP - 756
LA - eng
UR - http://eudml.org/doc/44726
ER -

NotesEmbed ?

top

You must be logged in to post comments.